Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.
No this is not normal.
Infact, I am concerned that you may have an infection called C difficile infection.
C difficile can infection your intestine.
recent antibiotic use, hospital stay and surgery are the risk factors.
This infection causes severe distension of the abdomen, bloating and also watery voluminous diarrhea.
No other antibiotic will help.
Only antibiotics that help are vancomycin oral and Flagyl.
Now the test will be a stool test t confirm the diagnosis.
YOu can be started on flagyl now 500 mg 3 times daily.
Also you will need to take a probiotic daily.
Phyillip's colon health 2 capsules daily for example.
yes correct --specifically ask for C difficile test
better to see a gastroenterologist.
Also watch your diet.
Try to avoid fermentable carbs from your diet.
basically you wshould consider lean meat, well cooked veggies.
Lactoes free milk.
this is a link to more information on this diet:
It was my pleasure to help you today. I am Dr Basu experienced in Gastrointestinal Diseases.If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.Please bookmark my profile for asking further questions! This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/